Unpredictable Solutions of Impulsive Quasi-Linear Systems

AKHMET M., Tleubergenova M., Nugayeva Z.

Discontinuity, Nonlinearity, and Complexity, vol.11, no.1, pp.73-89, 2022 (Peer-Reviewed Journal) identifier

  • Publication Type: Article / Article
  • Volume: 11 Issue: 1
  • Publication Date: 2022
  • Doi Number: 10.5890/dnc.2022.03.006
  • Journal Name: Discontinuity, Nonlinearity, and Complexity
  • Journal Indexes: Scopus
  • Page Numbers: pp.73-89
  • Keywords: Quasilinear system Impulsive unpredictable system Discontinuous unpredictable function Discrete unpredictable set Discontinuous unpredictable solution Asymptotical stability


© 2022. L&H Scientific Publishing, LLC. All Rights Reserved.The impulsive differential equations with unpredictable perturbations are under investigation. The definition of the discontinuous unpredictable function with the discrete unpredictable set of discontinuity moments is introduced. The existence and uniqueness of asymptotically stable discontinuous unpredictable solutions for quasi linear systems are proved. Examples with simulations are given to illustrate the results.